I've only been on 3 days. Last night the gas started, all night! It just seemed to be air, but thank God I live alone. Today the diarhea started. Im 5'8 230, somewhat muscular. I need to lose 40lbs. If the symptoms lessen i will continue, seems worth it. Have the same symptoms as charlie59charlie
I was on Victoza for about 4-5 months. I had to switch to Bydureon because my ins made it non- formulary. I started out with nasty belchies and not quite nausea and progressed to loose bowel. The belchies did go away and the loose bowels improved to only once in a while, but I had other issues to contribute to that problem. I think it's worth sticking it out for a while, and I mean at least a month. It worked really well to control my blood sugar, though I have not lost any weight either on Victoza or Bydureon. I hope it works better for you in regards to weight. Overall, if my ins supported it, I would still be using it. Your body needs time to get used to this new drug. My experience was good, after the initial break in time, with only the occasional mild upset tummy and then I just took a Wal Zan tablet(ranitdine, purchased at WalGreen's). Good Luck!
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2016 • 0 answers
Posted 31 May 2016 • 1 answer
Have been on Victoza for about a week, not eating much but I am not losing weight. How long does it?
Posted 15 Jul 2016 • 0 answers
I have been on Victoza since Oct and lost weight, on a 3mg dose to counter gain from other meds (not
Posted 13 days ago • 0 answers
Posted 13 days ago • 1 answer